# SDR AALA20100204TUL13

- Difficulty date: February 4, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bushing
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING KNUCKLE BUSHINGS WORN OUTBOARD END OF NUMBER 4 SLAT.  REPLACED KNUCKLE RIB ON NUMBER 4 OUTBOARD SLAT WITH NEW ONE IAW AARD 27-80-00-2.
